Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Beurling's theorem for locally compact groups

Author: Yitzhak Weit
Journal: Proc. Amer. Math. Soc. 78 (1980), 259-260
MSC: Primary 43A45
MathSciNet review: 550508
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Beurling's Theorem in spectral analysis of bounded functions on the real line is generalized to a class of semidirect products of locally compact abelian groups.

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Un théorème sur les fonctions bornées et uniformement continues sur l'axe réel, Acta Math. 77 (1945), 127-136. MR 0012701 (7:61f)
  • [2] Y. Domar, Harmonic analysis based on certain commutative Banach algebras, Acta Math. 96 (1956), 1-66. MR 0078666 (17:1228a)
  • [3] P. Koosis, On the spectral analysis of bounded functions, Pacific J. Math. 16 (1966), 121-128. MR 0190632 (32:8044)
  • [4] L. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [5] P. Mueller-Roemer, A tauberian group algebra, Proc. Amer. Math. Soc. 37 (1973), 163-166. MR 0324317 (48:2669)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society